# SDR CA060208015

- Difficulty date: January 30, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC6300
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 73512562
- Condition: Broken
- Location: Engine
- Part time: 631 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT REPORTED AFTER LANDING THE LT ENGINE WAS BROKEN. THE MAINTENANCE CREW REPLACED THE BROKEN TOP LT ENGINE MOUNT ALONG WITH THE VIBRATION ISOLATOR AND NEW GASKETS AND ATTACHMENT BOLTS. (TC NR 20060208015)
